# SDR FDEA200902060475

- Difficulty date: February 6, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 40,324 hours, 17,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397426320200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR SUPPORT STRAP AT FR 65-70 APPROX RBL 20 IS   CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT STRAP IAW A310-200 SRM 51-40-21.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 FOUND TO BE OUT OF LIMITS IAW A310-200 SRM 53-10-00 100 PERCENT MATERIAL LOSS MAT ID LN9497-130 PO NR 0 IAW SRM 53-17-15.  ALODINED IAW A310-200 SRM 51-21-10 PRIMED AND PAINTED IAW SRM 51-23-10 PART MARKED FXA5397426320200 IAW GMM 7-0-1001.
